×

zbMATH — the first resource for mathematics

Attractors for non-autonomous retarded lattice dynamical systems. (English) Zbl 1329.34119
Summary: We study a non-autonomous lattice dynamical system with delay. Under rather general growth and dissipative conditions on the nonlinear term, we define a non-autonomous dynamical system and prove the existence of a pullback attractor for such system as well. Both multivalued and single-valued cases are considered.

MSC:
34K31 Lattice functional-differential equations
34K05 General theory of functional-differential equations
37C60 Nonautonomous smooth dynamical systems
34K09 Functional-differential inclusions
34K25 Asymptotic theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A.Y. Abdallah, Exponential attractors for first-order lattice dynamical systems, J. Math. Anal. Appl., 339 (2008), 217-224. · Zbl 1127.37051
[2] J.M. Amigó, A. Giménez, F. Morillas and J. Valero, Attractors for a lattice dynamical system generated by non-newtonian fluids modeling suspensions, Internat. J. Bifur. Chaos, 20 (2010), 2681-2700. · Zbl 1202.34022
[3] V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Editura Academiei, Bucuresti, 1976. · Zbl 0328.47035
[4] P.W. Bates, H. Lisei and K. Lu, Attractors for stochastic lattice dynamical systems, Stochastics & Dynamics, 6 (2006), no.1, 1-21. · Zbl 1105.60041
[5] P.W. Bates, K. Lu and B. Wang, Attractors for lattice dynamical systems, Internat. J. Bifur. Chaos, 11 (2001), 143-153. · Zbl 1091.37515
[6] T. Caraballo, M.J. Garrido-Atienza, B. Schmalfuß and J. Valero, Non-autonomous and random attractors for delay random semilinear equations without uniqueness, Discrete Contin. Dyn. Syst., 21 (2008), 415-443. · Zbl 1155.60025
[7] T. Caraballo and P. E. Kloeden, Non-autonomous attractors for integro-differential evolution equations, Discrete and Continuous Dynamical Systems Series S. , 2 (2009), 17-36. · Zbl 1185.45016
[8] T. Caraballo and K. Lu, Attractors for stochastic lattice dynamical systems with a multiplicative noise, Front. Math. China, 3 (2008), 317-335. · Zbl 1155.60324
[9] T. Caraballo, T. Lukaszewicz and J. Real, Pullback attractors for non-autonomous 2D-Navier-Stokes equations in some unbounded domains, C. R. Acad. Sci. Paris, Ser. I, 342 (2006), 263-268. · Zbl 1085.37054
[10] T. Caraballo, T. Lukaszewicz and J. Real, Pullback attractors for asymptotically compact nonautonomous dynamical systems, Nonlinear Anal., 64 (2006), 484-498. · Zbl 1128.37019
[11] T. Caraballo, F. Morillas and J. Valero, Random Attractors for stochastic lattice systems with non-Lipschitz nonlinearity, J. Diff. Equat. App., 17 (2011), no2, 161-184. · Zbl 1223.39010
[12] T. Caraballo, F. Morillas and J. Valero, Attractors of stochastic lattice dynamical systems with a multiplicative noise and non-Lipschitz nonlinearities, J. Differential Equations, 253 (2012), no. 2, 667-693. · Zbl 1248.37045
[13] T. Caraballo, F. Morillas and J. Valero, On differential equations with delay in Banach spaces and attractors for retarded lattice dynamical systems, Discrete Cont. Dyn. Systems, Series A, 34 (2014), 51-77. · Zbl 1323.34087
[14] A.M. Gomaa, On existence of solutions and solution sets of differential equations and differential inclusions with delay in Banach spaces, J. Egyptian Math. Soc. (2012, to appear). · Zbl 1264.34150
[15] X. Han, Random attractors for stochastic sine-Gordon lattice systems with multiplicative white noise, J. Math. Anal. Appl., 376 (2011), 481-493. · Zbl 1209.60038
[16] X. Han, W. Shen, S. Zhou, Random attractors for stochastic lattice dynamical systems in weighted spaces, J. Differential Equations, 250 (2011), 1235-1266. · Zbl 1208.60063
[17] V. Lakshmikantham, A.R. Mitchell, R.W. Mitchell, On the existence of solutions of differential equations of retarde type in a Banach space, Annales Polonici Mathematici, XXXV (1978), 253-260. · Zbl 0373.34034
[18] P.Marín-Rubio, J. Real, On the relation between two different concepts of pullback attractors for non-autonomous dynamical systems, Nonlinear Anal., 71 (2009), 3956-3963. · Zbl 1174.37016
[19] F. Morillas, J. Valero, A Peano’s theorem and attractors for lattice dynamical systems, Internat. J. Bifur. Chaos, 19 (2009), 557-578. · Zbl 1170.37337
[20] F. Morillas, J. Valero, On the connectedness of the attainability set for lattice dynamical systems, J. Diff. Equat. App., 18 (2012), 675-692. · Zbl 1243.34012
[21] A. Sikorska-Nowak, Retarded functional differential equations in Banach spaces and Henstock-Kurzweil-Pettis integrals, Disscusiones Mathematicae, 27 (2007), 315-327. · Zbl 1149.34053
[22] B. Wang, Dynamics of systems of infinite lattices, J. Differential Equations, 221 (2006), 224-245. · Zbl 1085.37056
[23] B. Wang, Asymptotic behavior of non-autonomous lattice systems, J. Math. Anal. Appl,. 331 (2007), 121-136. · Zbl 1112.37076
[24] W. Yan, Y. Li and Sh. Ji, Random attractors for first order stochastic retarded lattice dynamical systems, J. Math. Phys., 51 (2010), 17 pages. · Zbl 1309.37076
[25] C. Zhao and S. Zhou, Attractors of retarded first order lattice systems, Nonlinearity, 20 (2007), no. 8, 1987-2006. · Zbl 1130.34053
[26] C. Zhao, Sh. Zhou, Sufficient conditions for the existence of global random attractors for stochastic lattice dynamical systems and applications, J. Math. Anal. Appl., 354 (2009), 78-95. · Zbl 1192.37106
[27] C. Zhao, S. Zhou andW.Wang, Compact kernel sections for lattice systems with delays, Nonlinear Analysis TMA, 70 (2009), 1330-1348. · Zbl 1169.34055
[28] S. Zhou, Attractors and approximations for lattice dynamical systems, J. Differential Equations, 200 (2004), 342-368. · Zbl 1173.37331
[29] S. Zhou, W. Shi, Attractors and dimension of dissipative lattice systems, J. Differential Equations, 224 (2006), 172-204. · Zbl 1091.37023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.